# SDR MASA200400267

- Difficulty date: May 17, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 6,546 hours, 6,073 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A19854
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - YYZ, DURING TAKEOFF CLIMBOUT THE NLG DOORS WOULD NOT CLOSE DURING RETRACTION.  THE A/C RETURNED TO THE FIELD, RECEIVED A VISUAL CONFORMATION FROM THE CONTROL TOWER THAT THE DOORS WERE IN FACT OPEN AND LANDED WITH OUT INCIDENT.  MX REPLACED THE SELECTOR VALVE AND CONTROL LEVER BUT DID NOT FIX THE PROBLEM.  OLD PARTS WERE RE-INSTALLED AND THEN MX FOUND THE UPLOCK PROX SENSOR HAD A BROKE WIRE.  MX REPLACED THE PROX SENSOR AND OPS CHECKD GOOD.
